# SDR AWXA200600060

- Difficulty date: December 17, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334195
- Condition: Corroded
- Location: Bs 1016-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON THE TOP AND BOTTOM SURFACE OF THE LT AFT MAIN DECK SHEAR WEB FROM BS 1016 TO BS 1031, FROM BL 9L TO BL 21L AT WL 208.  CORROSION WAS FOUND OUT OF LIMITS IAW BOEING 737-300 SRM 51-60-51-1A1.  MAINTENANCE REMOVED CORRODED SHEAR WEB, FABRICATED REPLACEMENT WEB AND INSTALLED MAIN DECK SHEAR WEB FROM BS 1016 TO BS 1031, BL 9L TO BL 21L AND WL 208 IAW BOEING 737-300 SRM 51-40-02-0G FIGS 3, 4, 8, 9 AND BAC DWG 65C33419.
